# SDR ASOA201101259

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT APPROX FS 574 CORRODED. R & R CARGO TRACK IAW AMM 20-21-00-02 AND 53-01-11-04.
